# SDR ASAA2022032337759

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,936 hours, 14,431 cycles
- Engine: Ge CFM567B24
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 22128
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 23,338 hours, 7,035 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. DURING BITE RH TEMP CONTROL VALVE FAULTED. REMOVED AND REPLACED RH TEMPERATURE CONTROL VALVE IAW B737-800 AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, ETOPS GROUND VERIFICATION CHECK GOOD IAW AMM 21-61-00-700-806-002.
